Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weight loss with efexxor

Posted by Bob on December 13, 2001, at 16:08:22

In reply to Re: weight loss with efexxor Haley, posted by janejj on December 13, 2001, at 15:47:02

If you stay with Effexor long term, there is a high probability the weight will stabilize, and possibly even start creeping up. The effects you get in the first few days sometimes don't have much to do with what happens down the road.

I took if for a year and a half. The first few weeks I was elated because there seemed to be no appetite increase etc. After a year and a half, I had gained as much weight as with any other drug and my appetite was never voracious.

Some people claim they lose weight or stay the same on it. I believe this is either amazing self-control, or people reporting effects in the short term. I've been wrong before.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:86818
URL: http://www.dr-bob.org/babble/20011213/msgs/86823.html